MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C TOTAL BILIRUBIN2; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C TOTAL BILIRUBIN2; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04U05-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier, a2 - age at time of event, a2 - age units (patient), a3a - sex: patient 1 (72-year-old female), patient 2 (46-year-old female), patient 3 (44-year-old female).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin2 results generated by the alinity c processing module for multiple patients.Physicians questioned these results as they were inconsistent with prior patient results.The following data were provided: customer¿s reference range (adults): 0.3 ¿ 1.2 mg/dl patient 1 (72-year-old female): (b)(6) 2025: 1.5 mg/dl.Previous ((b)(6) 2025): 0.5 mg/dl.Patient 2 (46-year-old female): (b)(6) 2025: 2.1 mg/dl.Previous (b)(6) 2025): 0.3 mg/dl.Patient 3 (44-year-old female): (b)(6) 2025: 2.6 mg/dl.Previous ((b)(6) 2025): 0.5 mg/dl.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin2 results generated by the alinity c processing module for multiple patients.Physicians questioned these results as they were inconsistent with prior patient results.The following data were provided: customer¿s reference range (adults): 0.3 ¿ 1.2 mg/dl.Patient 1 (72-year-old female): (b)(6) 2025: 1.5 mg/dl.Previous ((b)(6) 2025): 0.5 mg/dl.Patient 2 (46-year-old female): (b)(6) 2025: 2.1 mg/dl.Previous ((b)(6) 2025): 0.3 mg/dl.Patient 3 (44-year-old female): (b)(6) 2025: 2.6 mg/dl.Previous ((b)(6) 2025): 0.5 mg/dl, no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated total bilirubin2 using the alinity c consolidated chemistry calibrator (concc) lot 0001427ue included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity c concc did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 0001427ue.A device history record review for the lot number did not identify any non-conformances, potential non-conformances, or deviations associated with the complaint lot and complaint issue.A review of the labeling addresses the customer¿s issue.The alinity c concc package insert storage section identifies the special storage conditions for the total bilirubin2 assay.In this case, the customer performed calibrations using the alinity c concc past the open expiry of 24 hours for the total bilirubin2 assay.Based on the investigation the alinity c concc lot 0001427ue using reagent lot 79220ud00 is performing as intended, no systemic issue or deficiency of the total bilirubin2 reagent was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN2
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24038890
Report Number3005094123-2026-00014
Device Sequence Number21147407
Product Code CIG
UDI-Device Identifier00380740167585
UDI-Public(01)00380740167585(17)261118(10)79220UD00
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04U05-20
Device Lot Number79220UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY CONCC, 04V62-01, 0001427UE.; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown